# SDR SWIA201230415

- Difficulty date: April 6, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 32,361 hours, 45,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ESCAPE PATH WHITE FLOOR EMERGENCY LIGHT AT 9A IS OUT.  (FLT 5432)  RELAMPED EMERGENCY LIGHT.
